MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000325
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the intra-aortic balloon pump (iabp) began pumping and the staff heard clicking noises.The noise became louder and continued for about an hour.As a result, the pump was stopped and was swapped out.There was no report of patient complications, serious injury or death.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).No iabp part or recorder strip was returned to teleflex chelmsford for investigation.The reported complaint of "pump making loud clicking noise" is not able to be confirmed.If additional information or a part is received at a later date, the notification will be reopened, and a full investigation will be completed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.Other remarks: the evaluation codes fields were not filled in when the initial follow-up was submitted.A second follow-up is being sent with the e valuation codes.
 
Additional Manufacturer Narrative
Qn#(b)(4).No iabp part or recorder strip was returned to teleflex chelmsford for investigation.The reported complaint of "pump making loud clicking noise" is not able to be confirmed.If additional information or a part is received at a later date, the notification will be reopened, and a full investigation will be completed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AUTOCAT2 WAVE JAPANESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key9468477
Report Number3010532612-2019-00445
Device Sequence Number2107142
Product Code DSP
UDI-Device Identifier30801902043420
UDI-Public30801902043420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000325
Device Catalogue NumberIAP-0500J
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/14/2020
01/14/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date01/22/2020
01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1